| Catalog Number |
72201772 |
| Medical Device Problem Codes |
Break (1069); Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference:(b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that during a vd ligament procedure, when making the femur and tibia tunnels and passing the ligament graft, the guide wire was inserted to place the biosure ha screw; however, the screw only advanced halfway through the tunnel and did not progress any further.The screw was removed for inspection, and a breakage was detected.The procedure was completed using a s+n back up device.There was no surgical delay.No further complications were reported.